| Model Number |
G146 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Codes |
Device Overstimulation of Tissue (1991); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that the health care professional (hcp) requested review of the presenting electrogram stored by the cardiac resynchronization therapy defibrillator (crt-d) system.Technical services (ts) reviewed per request.Ts advised there is intermittent loss of capture on the left ventricular channel.The hcp provided the patient would be seen in the clinic for an evaluation.Additional information has been requested but was not provided at this time.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the health care professional (hcp) requested review of the presenting electrogram stored by the cardiac resynchronization therapy defibrillator (crt-d) system.Technical services (ts) reviewed per request.Ts advised there is intermittent loss of capture on the left ventricular (lv) channel.The hcp provided the patient would be seen in the clinic for an evaluation.Additional information from the field representative provided the patient was subsequently seen in clinic.Reprogramming was completed.During reprogramming in some configurations the patient experienced phrenic nerve stimulation.This crt-d remains in service.No additional adverse patient effects were reported.